Pacific Journal of Mathematics

On the periodicity of the solution of a certain nonlinear integral equation.

Olavi Hellman

Article information

Source
Pacific J. Math., Volume 8, Number 2 (1958), 219-226.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103040098

Mathematical Reviews number (MathSciNet)
MR0097697

Zentralblatt MATH identifier
0088.31002

Subjects
Primary: 45.00

Citation

Hellman, Olavi. On the periodicity of the solution of a certain nonlinear integral equation. Pacific J. Math. 8 (1958), no. 2, 219--226. https://projecteuclid.org/euclid.pjm/1103040098


Export citation